The Stacks project

Bibliography entry Zannier

author
Zannier, Umberto
title
A note on traces of differential forms
year
1999
journal
J. Pure Appl. Algebra
volume
142
number
1
pages
91–97
url
https://doi.org/10.1016/S0022-4049(98)00045-0

@ARTICLE{Zannier,
    AUTHOR = "Zannier, Umberto",
    TITLE = "A note on traces of differential forms",
    JOURNAL = "J. Pure Appl. Algebra",
    VOLUME = "142",
    YEAR = "1999",
    NUMBER = "1",
    PAGES = "91--97",
    ISSN = "0022-4049",
    URL = "https://doi.org/10.1016/S0022-4049(98)00045-0"
}

      

This item is referenced in 2 tags:

  • in Section 49.15: Trace maps on de Rham complexes
  • in Example 49.15.1